Jump to content

Photo

Regimen Plus Retin-A?

acne.org regimen retin-a

1 reply to this topic

#1 jjelsie8

jjelsie8

    New Member

  • Members
  • Posts & Likes
    Posts: 9
    Likes: 0
About Me
  • Gender:Female
  • Location:New York City
  • Joined: 05-February 13

Posted 01 April 2013 - 02:17 PM

Well I have been on the regimen using acne.org products for almost three months.  My skin has cleared significantly from when i first started.  I have hormonal acne, a lot along my jaw and cheeks, and also clogged pores around my whole face.  I have also been suffering from bacne which has not happened since I was about 17.

 

Anyways... My skin has cleared up a lot but I still have a significant amount of bacne, clogged pores and black heads and also random pimples along my cheeks and jaw.. 

 

My dermatologist told me that I can continue use of the acne.org regimen because bp is used to treat the red pimples types but to incorporate retin a at night and bp in the morning.  Also she put me on the antibiotic minocycline.  She gave me retin a because it is what is used to treat the clogged pores and black heads.  My skin is still pretty dry from using the bp am and pm.  I am afraid that my skin will be horribly dry from using both..

 

Has anyone used this combo before???? 



#2 Brandy

Brandy

    Senior Member

  • Regimen Assistance
  • Posts & Likes
    Posts: 20,216
    Likes: 232
About Me
  • Gender:Not Telling
  • Joined: 27-February 05

Achievements

     

Posted 01 April 2013 - 03:45 PM

Many many years ago my derm had me use Retin-A at night and a bp product in the morning, and I was also using an SA cleanser. My skin was constantly peeling and red. Really red and really peeling. I was young and at the time I just thought this was the trade off for reducing acne. Now that I'm older I realize that my peeling and redness was pretty excessive.

 

It "can" work for you, but just keep in mind that you will not slather on the Retin-A like you have been doing with the bp for The Regimen. Just a pea sized dot should be plenty (unless your doctor has given you specific instructions or you have been prescribed one of those tubes that dispenses the correct amount).

 

Also, you cannot apply both Retin-A and bp at the same time. They are not compatible together. If you and your doctor decide to do this, you will need to alternate the two. And remember that you are no longer on The Regimen, so some of our tips and FAQ's might not apply in your situation.







We're all in this together.



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users